# SDR SWAA2022022800064

- Difficulty date: December 8, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BR AFT LEADING EDGE IS CRACKED / REPLACED PANEL 194BR REF SOPM 20-50-01
